竞争-竞争-互惠交错扩散模型的整体解

伏升茂;高海燕;崔尚斌;

数学学报 ›› 2008, Vol. 51 ›› Issue (1) : 153-164.

PDF(409 KB)
PDF(409 KB)
数学学报 ›› 2008, Vol. 51 ›› Issue (1) : 153-164. DOI: 10.12386/A2008sxxb0019
论文

竞争-竞争-互惠交错扩散模型的整体解

    伏升茂;高海燕;崔尚斌;
作者信息 +

On Global Solutions for the Competitor-Competitor-Mutualist Model with Cross-Diffusion

    Sheng Mao FU(1); Hai Yan GAO(2
Author information +
文章历史 +

摘要

应用能量估计方法和bootstrap技巧证明了竞争-竞争-互惠交错扩散模型在空间维数小于6时古典解的整体存在性.当反应函数的系数满足一定条件时,应用Lyapunov函数获得了该模型解的收敛性.

Abstract

Using the energy estimates and bootstrap arguments,the global existence of classical solutions for the competitor-competitor-mutualist model with cross-diffusion is proved when the space dimensions is at most 5.Under certain conditions of the coefficients of the reaction functions,the convergence of the solutions is established for the system by Lyapunov functions.

关键词

竞争-竞争-互惠系统 / 交错扩散 / 收敛性 / 整体解

引用本文

导出引用
伏升茂;高海燕;崔尚斌;. 竞争-竞争-互惠交错扩散模型的整体解. 数学学报, 2008, 51(1): 153-164 https://doi.org/10.12386/A2008sxxb0019
Sheng Mao FU(1); Hai Yan GAO(2. On Global Solutions for the Competitor-Competitor-Mutualist Model with Cross-Diffusion. Acta Mathematica Sinica, Chinese Series, 2008, 51(1): 153-164 https://doi.org/10.12386/A2008sxxb0019
PDF(409 KB)

Accesses

Citation

Detail

段落导航
相关文章

/